# SDR 2000UALA00620

- Difficulty date: October 25, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 38,077 hours, 20,593 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR UNSAFE LIGHT ON AFTER GEAR EXTENSION.  *S/D*  THE FLIGHT CREW RESET CIRCUIT BREAKER C404 AND ALL NOSE GEAR INDICATIONS RETURNED TO NORMAL.  MAINTENANCE PERSONNEL IN DENVER JACKED THE NOSE OF AIRCRAFT AND PERFORMED SEVERAL GEAR SWINGS AND A MANUAL EXTENSION.  ALL INDICATIONS WERE NORMAL.
